# SDR DALA2016032902429

- Difficulty date: March 27, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 56,283 hours, 21,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 626
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE BS 626, ONE INCH ABOVE STR 17L SKIN HAS DENT. COMPLIED WITH FUSELAGE, SKIN, BS 590-660, S-14L, SPLICE REPAIR IAW ERA 542509-14, REV A, REF NRC 200-17 & THIS LOGPAGE FOR REPAIR ACCOMPLISHMENT, REF LOGPAGE 2412813 FOR TRACKING OF REPAIR BY MFG ENGINEERING.
